# SDR ASAA2019070829991

- Difficulty date: July 8, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 33,086 hours, 9,593 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN5476
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,858 hours, 7,714 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENGINE SHORT TERM FAULT 73-10341. POSITION SIGNAL IS OUT OF RANGE. GROUNDED - YES. VERIFIED FAULT STILL ACTIVE. DUE TO OTHER ACTIVE FAULT 78-11491, FOLLOWED FIM 75-34 TASK 807. FOUND ALL RESISTANCE FROM STEPS F1 TO F8 GOOD. REMOVED AND REPLACED #1 EEC IAW AMM 73-21-60. ALL OPS CHECKS GOOD. THIS CLEARS PLT. ALSO REPLACED MW0303 HARNESS AS PRECAUTION IAW AMM 71-51-03 STEP 3. ALL TEST PASS.
